The MathNet Korea
Information Center for Mathematical Science


Information Center for Mathematical Science

Communications in Partial Differential Equations
( Vol.21 NO.3 / 1996 )
home Averaging over fast gravity waves for geophysical flows with abitrary potential vorticity
Pages 619-658
Pedro F. Embid, Andrew J. Majda,
home Time decay, propagation of low moments and dispersive effects for kinetic equations
Pages 659-686
B. Perthame,
home Infinitely many solutions for indefinite semilinear elliptic equations without symmetry
Pages 541-557
Hossein T. Tehrani,
home Unique continuation for parabolic equations
Pages 521-539
Chi-Cheung Poon,
home On the sensitivity of solutions of hyperbolic equations to the coefficients
Pages 395-422
Gang Bao, William W. Symes,
home Oscillations in quasineutral plasmas
Pages 363-394
Emmanuel Grenier,
home Self-consistent relaxation-time models in quantum mechanics
Pages 473-506
Anton Arnold,
home Symmetry in an elliptic problem and the blow-up set of a quasilinear heat equation
Pages 507-520
Carmen Cortazar, Manuel Elgueta, Patricio Felmer,
home On the Uniqueness for the Cauchy Problem for Elliptic Operators with Triple Characteristics II
Pages 439-471
Shin-Ichi Fujii,
home The heat kernel and the spectrum a class of nimanifolds
Pages 423-438
Kenro Furutani,
home Geometric constraints on potentially singular solutions for the 3-D Euler equations
Pages 559-571
Peter Constantin, Charles Fefferman, Andrew J. Majda,
home $\bar{\partial}$-Method with nonzero backgroud potential. Application to inverse scattering for the two-dimensional acoustic equation.
Pages 597-618
Roman G. Novikov,
home Prolongement unique des solutions de l'equation de stokes
Pages 573-596
Caroline Fabre, Gilles Lebeau,